# SDR REXA2012051600081

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 10,980 hours, 10,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON FORWARD SIDE OF PASSENGER DOORWAY IS BROKEN ABOUT KNEE HEIGHT.  REPLACED EXIT LIGHT ASSY P/N BR9179-013 REF 33-51-10.  OPS CHECK GOOD.
